# SDR AALA202501078636

- Difficulty date: December 7, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y765 AT FR 20 FWD GALLEY AREA L= 0.918 IN W= 0.580 IN D= 0.029 IN. MAINTENANCE REPLACED FLOOR BEAM Y765 LOC BTW FR 12 TO FR 24 IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53110984 AND DWG D53115054
